# SDR DALA12012567103

- Difficulty date: May 24, 2011
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 19,142 hours, 1,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 615 BETWEEN STRINGER 35- 36R,  GOUGED AND DENTED.
